# SDR IPXA2025052101275

- Difficulty date: May 21, 2025
- Submitted: May 21, 2025
- Operation: Air carrier
- Aircraft: N304UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27242
- Aircraft time: 73,268 hours, 25,169 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Roller
- Condition: Out Of Adjust
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*** SDR FILED OPEN *** CAPT #2 WINDOW CRANK IS BINDING WHEN TRYING TO OPEN ADJUSTED AFT LINK ARM AND AFT UPPER ROLLER CLUSTER PER AMM 56-11-02. CRANK CLUTCH STILL BREAKING OVER WHEN CLOSING.
